# SDR HALA2022020400038

- Difficulty date: February 3, 2022
- Submitted: February 4, 2022
- Operation: Air carrier
- Aircraft: N208HA
- Make and model: Airbus A321-271N
- Aircraft serial: 08123
- Aircraft time: 7,597 hours, 1,656 cycles
- System (JASC): 3100 · Indicating/Recording System
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

BTB 1 - SPEED LIMIT DISPLAYED ON BOTH PFD’S  FD+SPD LIM RED INDICATIONS // RE-SET A/C TO NORMAL CONDITIONS. BOTH PFD FD AND SPD LIM INDICATIONS ARE ABSENT. INDICATIONS READING NORMAL.
